# SDR HALA0700417

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING TRAILING EDGE UPPER FIXED FAIRING SUPPORT BEAMS AT WS 1030, WS 1100, AND WS 1178 ABOVE AND FWD OF OUTER AILERON.  REPAIRED BY REPLACEMENT WITH REF TO 767-300 SRM 51-40-02 AND BOEING DWG 113T1913, P/N 113T1913-24 AND 113T913-26.
